| Model Number |
ETLW1613C156E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Occlusion (1984); Thrombus (2101)
| Date of Event |
02/16/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 55mm abdominal aortic aneurysm.It was reported one day post the index procedure follow up ct demonstrated left limb thrombosis.Intervention was completed where the limb was relined.Per the physician the cause of the event was suspected to possible unseen vessel etiology in the leia covered by sheath on final angio that led to limb shut down.No additional clinical sequelae were reported and the patient is fine.